On two-points boundary value problems for ordinary nonlinear differential equations of the fourth order in the Colombeau algebra
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 41 (2002) no. 1, pp. 89-103
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2002_41_1_a9,
author = {Lig\k{e}za, Jan},
title = {On two-points boundary value problems for ordinary nonlinear differential equations of the fourth order in the {Colombeau} algebra},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {89--103},
year = {2002},
volume = {41},
number = {1},
mrnumber = {1968223},
zbl = {1040.34026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a9/}
}
TY - JOUR AU - Ligęza, Jan TI - On two-points boundary value problems for ordinary nonlinear differential equations of the fourth order in the Colombeau algebra JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2002 SP - 89 EP - 103 VL - 41 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a9/ LA - en ID - AUPO_2002_41_1_a9 ER -
%0 Journal Article %A Ligęza, Jan %T On two-points boundary value problems for ordinary nonlinear differential equations of the fourth order in the Colombeau algebra %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2002 %P 89-103 %V 41 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a9/ %G en %F AUPO_2002_41_1_a9
Ligęza, Jan. On two-points boundary value problems for ordinary nonlinear differential equations of the fourth order in the Colombeau algebra. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 41 (2002) no. 1, pp. 89-103. http://geodesic.mathdoc.fr/item/AUPO_2002_41_1_a9/